×

La théorie des fonctions récursives et ses applications. (Exposé d’information générale). (French) Zbl 0156.25201


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ACKERMANN (WILHELM) . - Solvable cases of the decision problem . - Amsterdam, North-Holland publishing Company, 1954 (Studies in Logic and the Foundations of Mathematics). Zbl 0056.24505 · Zbl 0056.24505
[2] ADDISON (JOHN W.) . - Separation principles in the hierarchies of classical and effective descriptive set theory , Fund. Math., t. 46, 1958 , p. 123-135. Article | MR 24 #A1209 | Zbl 0091.05201 · Zbl 0091.05201
[3] BROWN (EDGAR H.) . - Finite computability of Postnikov complexes , Annals of Math., Series 2, t. 65, 1957 , p. 1-20. MR 18,753a | Zbl 0077.16804 · Zbl 0077.16804
[4] CHURCH (ALONZO) . - On the concept of a random sequence , Bull. Amer. math. Soc., t. 46, 1940 , p. 130-135. Article | MR 1,149a | Zbl 0022.36904 | JFM 66.0601.01 · Zbl 0022.36904
[5] DAVIS (MARTIN) . - Computability and unsolvability . - New-York, Mc Graw-Hill Book Company, 1958 (Mc Graw-Hill Series in Information Processing and Computers). Zbl 0080.00902 · Zbl 0080.00902
[6] FRIEDBERG (RICHARD M.) . - Two recursively enumerable sets of incomparable degrees of unsolvability (solution of Post’s problem, 1944 ), Proc. Nat. Acad. Sc. U.S.A., t. 43, 1957 , p. 236-238. Zbl 0080.24302 · Zbl 0080.24302
[7] FRIEDBERG (RICHARD M.) . - 4-quantifier completeness : a Banach-Mazur functional not uniformly partial recursive , Bull. Acad. polon. Sc., t. 6, 1958 , p. 1-5. MR 20 #3071 | Zbl 0084.24902 · Zbl 0084.24902
[8] GILMORE (C.) . - A proof method for quantification theory : its justification and realization , I. M. B. J. of Research and Development, t. 4, 1960 , p. 28-35. MR 23 #B3113 | Zbl 0097.00301 · Zbl 0097.00301
[9] GRZEGORCZYK (ANDRZEJ) . - Some approaches to constructive analysis , Constructivity in mathematics, Proc. Coll. Amsterdam, 1957 , p. 43-61. - Amsterdam, North-Holland publishing Company , 1959 (Studies in Logic and the Foundations of Mathematics). Zbl 0088.01701 · Zbl 0088.01701
[10] KLEENE (S. C.) . - Finite axiomatizability of theories in the predicate calculus using additional predicate symbols , Memoirs Am. math. Soc., n^\circ 10, 1952 , p. 27-68. MR 14,439d | Zbl 0047.25001 · Zbl 0047.25001
[11] KLEENE (S. C.) . - Introduction to metamathematics . - Amsterdam, North-Holland publishing Company; Groningen, Noordhoff, 1952 (Bibliotheca Mathematica, 1). MR 14,525m | Zbl 0047.00703 · Zbl 0047.00703
[12] KLEENE (S. C.) . - Hierarchies of number-theoretic predicates , Bull. Amer. math. Soc., t. 61, 1955 , p. 193-213. Article | MR 17,4f | Zbl 0066.25901 · Zbl 0066.25901
[13] KLEENE (S. C.) . - Recursive functionals and quantifiers of finite type I , Trans. Amer. math. Soc., t. 91, 1959 , p. 1-52. MR 21 #1273 | Zbl 0088.01301 · Zbl 0088.01301
[14] KLEENE (S. C.) . - Countable functionals , Constructivity in mathematics, Proc. Coll. Amsterdam 1957 ; p. 81-100. - Amsterdam, North-Holland publishing Company, 1959 (Studies in Logic and the Foundations of Mathematics). Zbl 0100.24901 · Zbl 0100.24901
[15] KLEENE (S. C.) . - Mathematical Logic : constructive and non-constructive operations , Proc. Intern. Congr. Math. [ 1958 . Edinburgh] ; p. 137-153. - Cambridge, at the University Press, 1960 . Zbl 0126.01903 · Zbl 0126.01903
[16] KREISEL (Georg) . - Mathematical significance of consistency proofs , J. of symb. Logic, t. 23, 1958 , p. 155-182. MR 22 #6710 | Zbl 0088.01502 · Zbl 0088.01502
[17] KREISEL (Georg) . - Interpretation of analysis by means of constructive functionals of finite type , Constructivity in mathematics, Proc. Coll. Amsterdam, 1957 ; p. 101-128. - Amsterdam, North-Holland publishing Company, 1959 . (Studies in Logic and the Foundations of Mathematics). Zbl 0134.01001 · Zbl 0134.01001
[18] KREISEL (Georg) . - La prédicativité , Bull. Soc. math. France, t. 88, 1960 , p. 371-391. Numdam | MR 23 #A800 | Zbl 0131.00604 · Zbl 0131.00604
[19] KREISEL (Georg) . - Set theoric problems suggested by the notion of potentiel totality , Proceedings of the Symposium on infinitistic methods in the foundations of mathematics [ 1959 . Warszawa] ; p. 103-140. - Warszawa, 1960 . Zbl 0199.01401 · Zbl 0199.01401
[20] KREISEL (G.) et LACOMBE (D.) . - Ensembles récursivement mesurables et ensembles récursivement ouverts ou fermés , C. R. Acad. Sc. Paris, t. 245, 1957 , p. 1106-1109. MR 22 #3680 | Zbl 0079.00901 · Zbl 0079.00901
[21] KREISEL (G.) , LACOMBE (D.) and SHOENFIELD (J. R.) . - Partial recursive functionals and effective operations , Constructivity in mathematics, Proc. Coll. Amsterdam 1957 ; p. 290-297. - Amsterdam, North-Holland publishing Company, 1959 (Studies in Logic and the Foundations of Mathematics). Zbl 0178.32201 · Zbl 0178.32201
[22] LACOMBE (Daniel) . - Quelques propriétés d’analyse récursive , C. R. Acad. Sc. Paris, 244, 1957 , p. 996-997. Zbl 0077.01601 · Zbl 0077.01601
[23] LACOMBE (Daniel) . - Les ensembles récursivement ouverts ou fermés et leurs applications à l’analyse récursive , C. R. Acad. Sc. Paris, t. 245, 1957 , p. 1040-1043. Zbl 0078.00703 · Zbl 0078.00703
[24] LACOMBE (Daniel) . - Quelques procédés de définition en topologie récursive , Constructivity in mathematics, Proc. Coll. Amsterdam 1957 ; p. 129-158. Amsterdam, North-Holland publishing Company, 1959 (Studies in Logic and the Foundations of Mathematics). Zbl 0089.00701 · Zbl 0089.00701
[25] MARKOV (A. A.) . - The problem of homeomorphy [en russe], Proc. Intern. Congr. Math. [ 1958 . Edinburgh] ; p. 300-306. - Cambridge, at the University Press, 1960 . Zbl 0119.25201 · Zbl 0119.25201
[26] MYHILL (J.) and DEKKER (J. C. E.) . - Recursive equivalence types . - Berkeley, University of California (à paraître). Zbl 0249.02021 · Zbl 0249.02021
[27] MYHILL (J.) and SHEPHERDSON (J. C.) . - Effective operations on partial recursive functions , Z. für math. Logik und Grundl. der Math., t. 1, 1955 , p. 310-317. MR 17,1039b | Zbl 0068.24706 · Zbl 0068.24706
[28] NOVIKOV (P. S.) . - Sur l’insolubilité algorithmique du problème des mots [en russe] , Trudy Mat. Inst. Steklov, t. 44, 1955 , p. 143. MR 17,706b | Zbl 0068.01301 · Zbl 0068.01301
[29] PORTE (Jean) . - Une simplification de la théorie de Turing , Actes du 1er Congrès international de Cybernétique [ 1956 . Namur] ; p. 251-280. - Paris, Gauthier-Villars ; Namur, Association internationale de Cybernétique, 1958 .
[30] PORTE (Jean) , - Systèmes de Post et algorithmes de Markov , Cybernetica, n^\circ 2 ( 1958 ), 1959 .
[31] PUTNAM (Hilary) . - An unsolvable problem in number theory , J. of symb. Logic (à paraître). · Zbl 0325.02028
[32] QUINE (W. V.) . - Concatenation as a basis for arithmetic , J. of symb. Logic, t. 11, 1946 , p. 105-114. MR 8,307b | Zbl 0063.06362 · Zbl 0063.06362
[33] RABIN (Michael O.) . - Recursive unsolvability of group theoric problems , Annals of Math., Series 2, t. 67, 1958 , p. 172-194. Zbl 0079.24802 · Zbl 0079.24802
[34] RABIN (Michael O.) . - On recursively enumerable and arithmetic models of set theory , J. of symb. Logic, t. 23, 1958 , p. 408-416. MR 22 #10908 | Zbl 0095.24601 · Zbl 0095.24601
[35] RABIN (Michael O.) and SCOTT (Dana) . - Finite automata and their decision problems , I.B.M.J. of Research and Development, t. 3, 1959 , p. 114-125. MR 21 #2559 | Zbl 0158.25404 · Zbl 0158.25404
[36] ROGERS (Hartley, Jr) . - Gödel numberings of partial recursive functions , J. of symb. Logic, t. 23, 1958 , p. 331-341. Zbl 0088.01602 · Zbl 0088.01602
[37] SHEPHERDSON (J. C.) . - Representability of recursively enumerable sets in formal theories , Archiv für math. Logik und Grundlagenforschung (à paraître). Article | Zbl 0113.24305 · Zbl 0113.24305
[38] SPECTOR (Clifford) . - On degrees of recursive unsolvability , Annals of Math., Series 2, t. 64, 1956 , p. 581-592. MR 18,552d | Zbl 0074.01302 · Zbl 0074.01302
[39] TARSKI (A.) , MOSTOWSKI (A.) and ROBINSON (R. M.) . - Undecidable theories . Amsterdam, North-Holland publishing Company, 1953 (Studies in Logic and the Foundations of Mathematics). Zbl 0053.00401 · Zbl 0053.00401
[40] TENNENBAUM (S.) . - Non-archimedean models for arithmetic , Notices Amer. math. Soc., t. 6, 1959 , p. 270.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.